# SDR A6WA201644368

- Difficulty date: September 24, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 38,595 hours, 36,494 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE DOUBLER REPAIR ON THE BACK SIDE OF FRAME 349 HAS CORROSION BETWEEN STR 27 AND STR 26L IN THE FORWARD E & E BAY.  REPLACED ANGLE DOUBLER ON THE BACK SIDE OF FRAME 349 BETWEEN STR 27 AND STR 26L IAW SRM 51-42-06, 51-42-21 AND REO 601R-53-21-1200, REV-A.
